# SDR AU970716

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: A0172
- Condition: Defective
- Location: Main Rotor Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SWASHPLATE ASSEMBLY OUT OF HOURS - ASSEMBLY HAD NO RELEASE NUMBER FOR OVERHAUL AT 2000 HOURS
